# SDR SIMA200413503

- Difficulty date: May 14, 2004
- Submitted: June 25, 2004
- Operation: Air carrier
- Aircraft: N810AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145525
- Engine: Allsn AE3007A
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 110049
- Part serial: 15052
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DISC-EMERGENCY LIGHTS AFT OF EMERGENCY EXIT ROW COME ON AFTER BATTERIES TURNED OFF WITH SWITCH IN OFF POSITION.  REMOVED AND REPLACED NR 4 EMERGENCY LIGHT BATTERY CHARGER.  OPS CHECK GOOD, NO FURTHER DEFECTS. (SW21200406974)
